# SDR AALA990372

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELT FRAME 1130 SHEAR TIE CORRODED AFT SIDE OF BELT FRAME JUST OUTBOARD OF STRINGER 28R.  REMOVED AND REPLACED SHEAR TIE STATION 1130 AFT SIDE OF BELT FRAME JUST OUTBOARD OF STRINGER 28R ACCORDING TO SRM 53-10-2 PAGE 28, SEALED PER SRM 51-20-40.  (M)
